# SDR DALA2017120808479

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 67,363 hours, 49,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CABIN EMERGENCY LIGHTS INOPERATIVE.  REPINED CONNECTORS AND RELAMPED AS REQUIRED ALL NOW CHECK NORMAL. (LP# 3832697)
